American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(48.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] D. R. Hughes. A note on some partially transitive projective planes . Proc. Amer. Math. Soc. 8 (1957) 978-981. MR 0090818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rafael Artzy. Self-dual configurations and their Levi graphs . Proc. Amer. Math. Soc. 7 (1956) 299-303. MR 0077952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rimhak Ree. On projective geometry over full matrix rings . Proc. Amer. Math. Soc. 6 (1955) 144-150. MR 0067504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. O. Bell. Generalized theorems of Desargues for $n$-dimensional projective space . Proc. Amer. Math. Soc. 6 (1955) 675-681. MR 0072489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marshall Hall. Correction to ``Uniqueness of the projective plane with $57$ points.'' . Proc. Amer. Math. Soc. 5 (1954) 994-997. MR 0065179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arno Cronheim. A proof of Hessenberg's theorem . Proc. Amer. Math. Soc. 4 (1953) 219-221. MR 0053531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William A. Pierce. The impossibility of Fano's configuration in a projective plane with eight points per line . Proc. Amer. Math. Soc. 4 (1953) 908-912. MR 0058985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marshall Hall. Uniqueness of the projective plane with $57$ points . Proc. Amer. Math. Soc. 4 (1953) 912-916. MR 0058986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Berman. Finite projective plane geometries and difference sets . Trans. Amer. Math. Soc. 74 (1953) 492-499. MR 0054978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. M. Kelly and E. A. Nordhaus. Distance sets in metric spaces . Trans. Amer. Math. Soc. 71 (1951) 440-456. MR 0046060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alan J. Hoffman. On the foundations of inversion geometry . Trans. Amer. Math. Soc. 71 (1951) 218-242. MR 0044137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Th. Motzkin. The lines and planes connecting the points of a finite set . Trans. Amer. Math. Soc. 70 (1951) 451-464. MR 0041447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Curtis M. Fulton. The non-Euclidean mirror . Proc. Amer. Math. Soc. 1 (1950) 331-333. MR 0036004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Esther Seiden. A theorem in finite projective geometry and an application to statistics . Proc. Amer. Math. Soc. 1 (1950) 282-286. MR 0035032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marshall Hall. Correction to ``Projective planes.'' . Trans. Amer. Math. Soc. 65 (1949) 473-474. MR 0029515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fred Supnick. On the dense packing of spheres . Trans. Amer. Math. Soc. 65 (1949) 14-26. MR 0028586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonard M. Blumenthal. Congruence and superposability in elliptic space . Trans. Amer. Math. Soc. 62 (1947) 431-451. MR 0024134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leonard M. Blumenthal. Metric characterization of elliptic space . Trans. Amer. Math. Soc. 59 (1946) 381-400. MR 0016877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Reinhold Baer. The fundamental theorems of elementary geometry. An axiomatic analysis . Trans. Amer. Math. Soc. 56 (1944) 94-129. MR 0010979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Herbert Busemann. Local metric geometry . Trans. Amer. Math. Soc. 56 (1944) 200-274. MR 0010976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Garrett Birkhoff. Metric foundations of geometry. I . Trans. Amer. Math. Soc. 55 (1944) 465-492. MR 0010393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marshall Hall. Projective planes . Trans. Amer. Math. Soc. 54 (1943) 229-277. MR 0008892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Herbert Busemann. On spaces in which two points determine a geodesic . Trans. Amer. Math. Soc. 54 (1943) 171-184. MR 0009860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Reinhold Baer. A unified theory of projective spaces and finite abelian groups . Trans. Amer. Math. Soc. 52 (1942) 283-343. MR 0007252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1